Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Greetings! I thought you were on two of them? Which one do they want to increase, and to what dose?
Greetings - well, it depends upon the increase they want to make; I
am not sure of the current doses of both of those, but if you are having a lot of breakthrough symptoms or mood instability, increasing would be reasonable.
Yes, those two medications do tend to make a person very tired, but some of my patients note that the fatigue factor goes away when you've been on them for a while...
Well, while that is a notable increase (almost double), it looks like your psychiatrist is worried the medication at the current dose is too "weak" to control the breakthrough symptoms. So, he is piling on the dose now to control the symptoms. He can always decrease the doses later back to a maintenance level.
Yes, I do think it would be different without medications, but in a bad way - hang in there, Sami, I know this is rough, and that you are miserable, but as we have discussed before, it will get better!
By "it" I mean the depression, your symptoms, the hallucinations, even the nightmares. They have been plaguing you, and I fear they would do more so if it were not for the medications.